Search Results for: Blood Sugar Curve For Dogs

what can happen if my dog get to muxh insulin

Answered in 2 minutes by: thanks for your question — you really need to get your dog over to an emergency veterinarian right away, so that he can be closely monitored overnight for low blood sugar levels – we typically start insulin overdose patients on an iv drip containing glucose, to prevent any problems associated with the insulin overdose.. Severe hypoglycemia resulting from too much insulin can cause seizures, irreversible brain damage, and death. warning signs include nervousness, hyperexcitability, anxiety, vocalization, muscle tremors, lack of coordination, wobbliness (the dog may appear drunk), and pupil dilation. if these signs are seen, the dog should be fed immediately.. You can do blood glucose curves at home. when the vet prescribes your dog’s initial dose of insulin, she is making an educated guess. just like with human meds, some adjustments may be required along the way. this is where a blood glucose curve comes in. a bg curve usually takes place over the course of 12 hours,…. Continue reading

This entry was posted on .